# SDR SWIA201440097

- Difficulty date: November 3, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Arm
- Condition: Gouged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FWD CARGO DOOR FWD HINGE ARM.  REPAIRED THE HINGE ARM IAW EA.
